advertisement
Question
Posted by: Charlie | 2009/11/30

Veins &  Water

Hi Doc, I am 42. Recently my GP discovered that I have excess water in my legs due to veins. He, however gave me water tablets to take once a day. When I retire at night my legs and feet pain tremendously. I have to take pain killers almost everyday. Are there any other test I need to take and how do I control the problem.
Thanking you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Charlie
If you have venous stasis due to varicose veins, or due to previous deep vein thrombosis, you may need to wear venous pressure stockings. One needs to be 100% sure why you get swelling of the legs - has he tested your kidney functions and checked for heart failure? You can also have a doppler test of the legs to determine if the blood flow through the legs is normal.
See also http://www.podiatrynetwork.com/document_disorders.cfm?id=202
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/30

Hallo Charlie
If you have venous stasis due to varicose veins, or due to previous deep vein thrombosis, you may need to wear venous pressure stockings. One needs to be 100% sure why you get swelling of the legs - has he tested your kidney functions and checked for heart failure? You can also have a doppler test of the legs to determine if the blood flow through the legs is normal.
See also http://www.podiatrynetwork.com/document_disorders.cfm?id=202
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement